# SDR HEEA072160

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N436PH
- Make and model: Bell 407
- Aircraft serial: 51436
- Aircraft time: 798 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 206064106001
- Condition: Corroded
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MOUNT TUBE PITTED ON INSIDE. REPLACED WITH SERVICEABLE PART.
